# SDR SWIA2020032449346

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 35,441 hours, 22,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 402910 : TRANSFERRED FROM CAMP 20675068. DURING WALKAROUND FOUND CRACK IN LEADING-EDGE SKIN PANEL FROM SS144.94 TO SS249.04, 622BR.  FLIGHT 4602 - FILED CLOSED   PERFORMED REPAIR TO RH WING FIXED LEADING EDGE SKIN BETWEEN SS201.55 - SS210.69 PER REO.
